# SDR 2003F00177

- Difficulty date: September 7, 2002
- Submitted: April 1, 2003
- Operation: Air carrier
- Aircraft: N37228
- Make and model: Cndair CL6002B19
- Aircraft serial: 7228
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IN SLC, IT WAS DISCOVERED THAT THE LEFT EMERGENCY EXIT ILGHT WAS INOPERATIVE.  MAINTENANCE RECONNECTED THE WIRES TO THE LIGHT MODULE.  OP CHECKS GOOD.  (M)
